EconPapers    
Economics at your fingertips  
 

Markov-Type Inequalities for Products of Müntz Polynomials Revisited

Tamás Erdélyi ()
Additional contact information
Tamás Erdélyi: Texas A&M University

A chapter in Progress in Approximation Theory and Applicable Complex Analysis, 2017, pp 19-39 from Springer

Abstract: Abstract Professor Rahman was a great expert of Markov- and Bernstein-type inequalities for various classes of functions, in particular for polynomials under various constraints on their zeros, coefficients, and so on. His books are great sources of such inequalities and related matters. Here we do not even try to survey Rahman’s contributions to Markov- and Bernstein-type inequalities and related results. We focus on Markov-type inequalities for products of Müntz polynomials. Let Λ n : = { λ 0

Keywords: Markov-type inequality; Markov–Nikolskii-type inequality; Bernstein-type inequality; Müntz polynomials; Lacunary polynomials; Dirichlet sums; Exponential sums; Products; Primary: 41A17; Secondary: 30B10, 26D15 (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-49242-1_2

Ordering information: This item can be ordered from
http://www.springer.com/9783319492421

DOI: 10.1007/978-3-319-49242-1_2

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-49242-1_2